# SDR MWEA98871

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114257
- Condition: Dented
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 27L AND 27R DENTED AT STATION 985.  MAINTENANCE FABRICATED AND INSTALED LONGERON.
